# SDR UIEA2013040600174

- Difficulty date: April 6, 2013
- Submitted: April 7, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,514 hours, 18,111 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: J219P05
- Condition: Torn
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AT NR 1 ENGINE.  FOUND FUEL LINE BETWEEN HMU & TRANSMITTER GASKET TORN, R & R GASKET ON HMU TRANSMITTER LINE, LEAK CHECKED GOOD. REF AMM 73-33-00/001.
